U.S. doctors online nowAsk doctors free
Charleston, SC
A 26-year-old female asked:

Can the antibiotic levofloxacin cause vaginal bleeding? i took my first dose yesterday and an hour and a half later i was bleeding bright red blood.

1 doctor answer4 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
No: Vaginal bleeding is not a side effect of levofloxacin. However, some of the infections for which it is used can cause bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.